# SDR SWAA2020010740233

- Difficulty date: December 4, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: IC0420
- Condition: Canning
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN HAD LARGE AREA OF OIL CANNING OUTBOARD OF AFT OUTBOARD DOUBLER OF SKIN REPLACEMENT REPAIR. / REPAIRED SKIN PER EA.
